Limit theorems for correlated Bernoulli random variables

Barry James, Kang James, Yongcheng Qi

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

In this paper we study limit theorems for a class of correlated Bernoulli processes. We obtain the strong law of large numbers, central limit theorem and the law of the iterated logarithm for the partial sums of the Bernoulli random variables.

Original languageEnglish (US)
Pages (from-to)2339-2345
Number of pages7
JournalStatistics and Probability Letters
Volume78
Issue number15
DOIs
StatePublished - Oct 15 2008

Bibliographical note

Funding Information:
Qi’s research was supported by NSF grant DMS 0604176.

Fingerprint Dive into the research topics of 'Limit theorems for correlated Bernoulli random variables'. Together they form a unique fingerprint.

Cite this